Mathematics and Statistics Faculty Publications

Title

Spanning Point-line Geometries in Buildings of Spherical Type

Document Type

Article

Abstract

We consider the point-line geometries that arise as a shadow space in a spherical building with a diagram of type An, Bn, Cn, Dn or En, and determine in which cases the geometry is spanned by the set of points on an apartment. It turns out that this happens precisely in the cases corresponding to a minimal weight.

Publication Date

1998

Publication Title

Journal of Geometry

Volume

62

Issue

1-2

Start Page No.

26

End Page No.

35

ISSN

0047-2468

DOI

10.1007/BF01237597